TU Darmstadt / ULB / TUbiblio

On Omega-limit sets of discrete-time systems

Kempf, Roland (2002):
On Omega-limit sets of discrete-time systems.
In: Journal of difference equations and applications, pp. 1121-1131, Vol. 8, [Article]

Item Type: Article
Erschienen: 2002
Creators: Kempf, Roland
Title: On Omega-limit sets of discrete-time systems
Language: English
Journal or Publication Title: Journal of difference equations and applications
Volume: Vol. 8
Divisions: 18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik
18 Department of Electrical Engineering and Information Technology > Institut für Automatisierungstechnik und Mechatronik > Control Methods and Robotics
18 Department of Electrical Engineering and Information Technology
Date Deposited: 19 Nov 2008 16:30
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google

Optionen (nur für Redakteure)

View Item View Item